Thanks Tuck,its not an allergic reaction,its something seeping though my veins,dont know the medical term,have spent 100's on antihistermines and lotions an potions,predinosne is the only thing that eases ti for a while,but im not allowed to have it anymore,over the years ut has weakened my bones,and theasprin im suppose to take daily aggrivated the hives so im off them too,had 2 trips to the hospital as the hives went to my eyes and lips and had an anaphlaxis attack.Im a walking disaster,not on doctor that ive been have been of any help,so for the past 7months i have a cool bath with oatmeal and gives me about 2 hours relief,then i fall asleep the numbing cream is on prescription and the doctor refused me,so i we else where and got the same answer.systemic antihistermine? Never heard of that i asked my pharmacist and he hasnt either does it have anothername and he will look it up for me.Thanks againTuck!!
You have been MISSED!!! ..... As has your keen sense of humor! I am glad you found your way back to us.... but so sorry to hear about your new painful and frustrating diagnosis.
I am going to suggest that you also post in our Dermatology Forum. I am sure you know how to locate it. If not give me a shout and I will help.
From a trusted web-site: "Angioedema is classified as either acquired or hereditary. Acquired angioedema is usually caused by allergy and occurs together with other allergic symptoms and urticaria. It can also happen as a side-effect to certain medications, particularly ACE inhibitors."
Has your Physician determined the cause of your Angioedema? .... and Urticaria? I hope this is a short term problem!
Have you tried Baking Soda and Calamine Lotion? Even bathing is Baking Soda seems to help some ppl. Has your Physician ordered a burst of Steroids? It would seem that might be helpful unless it's contraindicated. Have you tried steroid creams? Some treatments include, topical and systemic antihistamines, corticosteroids, local anesthetics, and topical immunomodulators
Itiching (Pruritis) can feels like it will drive you insane and my heart goes out to you!!! Please, again I encourage you to try our Dermatatology Forum. I am hopeful they will have better and more suggestions. And Please keep in touch! Don't be a stranger. I'll look forward to hearing more from you!